English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Betting on illusory patterns: Probability matching in habitual gamblers

Gaissmaier, W., Wilke, A., Scheibehenne, B., McGanney, P., & Barrett, H. C. (2016). Betting on illusory patterns: Probability matching in habitual gamblers. Journal of Gambling Studies, 32(1), 143-156. doi:10.1007/s10899-015-9539-9.

Item is

Files

show Files
hide Files
:
id10000959.pdf (Publisher version), 346KB
 
File Permalink:
-
Name:
id10000959.pdf
Description:
-
OA-Status:
Visibility:
Restricted (embargoed till 2017-04-07) (Max Planck Institute for Human Development, MBBF; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
http://dx.doi.org/10.1007/s10899-015-9539-9 (Publisher version)
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Gaissmaier, Wolfgang1, 2, 3, Author           
Wilke, Andreas3, Author           
Scheibehenne, Benjamin3, Author           
McGanney, Paige, Author
Barrett, H. Clark3, Author           
Affiliations:
1Harding Center for Risk Literacy, Max Planck Institute for Human Development, Max Planck Society, ou_2074291              
2Center for Adaptive Behavior and Cognition, Max Planck Institute for Human Development, Max Planck Society, ou_2074285              
3External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1007/s10899-015-9539-9
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Gambling Studies
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 32 (1) Sequence Number: - Start / End Page: 143 - 156 Identifier: -